Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.30
pages 14-22

Analysis of Stability of Sampled-Data Systems with a Nonlinear Continuous Part by Means of Lyapunov Functions

Andrey A. Korshunov
St. Petersburg State University
Anatoliy I. Korshunov
A.S. Popov Higher Navy School of Radioelectronics, St. Petersburg

Краткое описание

A closed-loop sampled-data system with short pulses with arbitrary modulation is studied. The sufficient condition of asymptotic stability in large of the system equilibrium state is obtained with the help of Lyapunov function for the nonlinear continuous part of he system. The estimate of the obtained condition and examples of its application are presented.

Ключевые слова: stability, sampled-data systems, Lyapunov functions

Articles with similar content:

On the Optimal Impulse Control in Descriptor Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 5
Valeriy V. Semenets , Larisa A. Vlasenko, Arkadiy A. Chikriy, Anatoliy G. Rutkas
Control of Nonlinear Stochastic Systems
Journal of Automation and Information Sciences, Vol.33, 2001, issue 4
Vasiliy V. Yasinskiy, Mariya V. Trigub
Investigation of Absolute Stability of Nonlinear Systems of Special Kind with Aftereffect by the Lyapunov Functions Method
Journal of Automation and Information Sciences, Vol.43, 2011, issue 7
Denis Ya. Khusainov, Andrey V. Shatyrko
Game-Theoretical Model of Users Interaction in Computer Networks
Journal of Automation and Information Sciences, Vol.49, 2017, issue 8
Alexey P. Ignatenko
An Approach Game Problem under the Failure of Controlling Devices
Journal of Automation and Information Sciences, Vol.32, 2000, issue 5
L. V. Baranovskaya, Alexey A. Chikriy, Arkadiy A. Chikriy